MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 4/12 MM R; KNEE TIBIAL INSERT FIXED

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 4/12 MM R; KNEE TIBIAL INSERT FIXED
Model Number 02.12.0412FR
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/21/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The patient had primary knee surgery on (b)(6) 2010.On (b)(6) 2020, the patient came in reporting instability due to a loose patella and tibia.The surgeon revised the femoral component, tibial tray, insert, and patella and added an extension stem and cone.The surgery was completed successfully.Presently, on (b)(6) 2023, the patient came in reporting pain and the cause is unknown.The surgeon opened the patient and found no implants to be loose.He revised the poly (with one of the same thickness; no instability reported) and the surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 27 june 2023.Lot 183059: (b)(4) items manufactured and released on 26-jul-2018.Expiration date: 2023-jul-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 4/12 MM R
Common Device Name
KNEE TIBIAL INSERT FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key17348647
Report Number3005180920-2023-00529
Device Sequence Number17409684
Product Code JWH
UDI-Device Identifier07630030826580
UDI-Public07630030826580
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/15/2023
Device Model Number02.12.0412FR
Device Catalogue Number02.12.0412FR
Device Lot Number183059
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2023
Initial Report FDA Received Date07/19/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/26/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale